Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 785949, 12 pages
http://dx.doi.org/10.1155/2010/785949
Research Article

On -Operators and Summation of Some -Series

Faculté des Sciences de Tunis, Tunis 1060, Tunisia

Received 14 October 2010; Accepted 11 December 2010

Academic Editor: Naseer Shahzad

Copyright © 2010 Sana Guesmi and Ahmed Fitouhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. M. Knopf, “The operator (x(d/dx))n and its applications to series,” Mathematics Magazine, vol. 76, no. 5, pp. 364–371, 2003. View at Google Scholar · View at Zentralblatt MATH
  2. B. A. Kupershmidt, “q-probability. I. Basic discrete distributions,” Journal of Nonlinear Mathematical Physics, vol. 7, no. 1, pp. 73–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. J. Rogers, “On a three-fold symmety in the elements of Heine's series,” Proceedings of the London Mathematical Society, vol. 24, pp. 171–179, 1893. View at Google Scholar
  4. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990.
  5. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002.
  6. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1999.
  7. Ch. A. Charalambides, “Non-central generalized q-factorial coefficients and q-Stirling numbers,” Discrete Mathematics, vol. 275, no. 1–3, pp. 67–85, 2004. View at Publisher · View at Google Scholar
  8. L. Carlitz, “On abelian fields,” Transactions of the American Mathematical Society, vol. 35, no. 1, pp. 122–136, 1933. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. W. Gould, “The operator (axΔ)n and Stirling numbers of the first kind,” The American Mathematical Monthly, vol. 71, no. 8, pp. 850–858, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. W. Gould, “The q-Stirling numbers of first and second kinds,” Duke Mathematical Journal, vol. 28, pp. 281–289, 1961. View at Publisher · View at Google Scholar
  11. T. Kim, “q-Bernoulli numbers associated with q-Stirling numbers,” Advances in Difference Equations, vol. 2008, Article ID 743295, 10 pages, 2008. View at Publisher · View at Google Scholar
  12. M. E. H. Ismail, “The zeros of basic Bessel functions, the functions Jν+ax(x), and associated orthogonal polynomials,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 1–19, 1982. View at Publisher · View at Google Scholar
  13. M. E. H. Ismail, “On Jacksons third—Bessel function and q-exponentials,” preprint, 2001.
  14. K. N. Boyadzhiev, “A series transformation formula and related polynomials,” International Journal of Mathematics and Mathematical Sciences, no. 23, pp. 3849–3866, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T.-X. He, L. C. Hsu, and P. J.-S. Shiue, “A symbolic operator approach to several summation formulas for power series. II,” Discrete Mathematics, vol. 308, no. 16, pp. 3427–3440, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z.-G. Liu, “Two q-difference equations and q-operator identities,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1293–1307, 2010. View at Publisher · View at Google Scholar